# SDR R61A2023071200392

- Difficulty date: June 17, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 22,746 hours, 15,437 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 17065703005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR CUTOUT STRUCTURE, HAVE AREAS OF CORROSION AROUND FWD AND AFT EVACUATION SLIDE FITTING AT FR 85-87 STGR 17L AS MARKED. REMOVED AND REPLACED AFT PASSENGER DOOR CUTOUT LOWER BEAM AT FR 85-87 STGR 17L REF EMB SRM 51-40-08 . SEE WIP'S AND TASK FOR WORK ACCOMPLISHED
